One of those funny mornings this morning. Was taking my insulin as usual, but when I stabbed myself, it was really painful. It can get like that sometimes, I think where there must be a tiny bruise from a previous injection. It used to happen more in the early days for various reasons, I assume that was because of my unfamiliarity with the gear and the process. So I withdrew the needle a tiny bit to make it more comfortable.
I pushed the plunger down as normal, but when I withdrew a few drops on insulin spilled out onto the floor. I normally shake the pen after use, precisely to see if any drops come out, and normally it is clear.
So I’m left wondering, “did I get all/any/none of my dose?” I assumed not, but to be cautious I injected myself again, properly, with another half dose. So, today I’m anywhere between ½ dose to 1½ doses. If the former, I was fortunate that my sugar was quite low this morning so it shouldn’t be too bad, if the latter I’ll have to be prepared for a hypo, and maybe this’ll be my last post? Literally. I’ll need to be very careful what I eat today, and to measure myself again tonight to get a fix for this evening’s dose. I kinda concluded that it is my sugar over time that is the important thing, rather than its spot value, although of course when the spot values are all high, that spells trouble.